# SDR FDEA202310241793

- Difficulty date: October 24, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300*
- Aircraft serial: 874
- Aircraft time: 21,664 hours, 12,535 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B5377423320200
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK COMPT SEAT TRACK AT FR28-FR30, Y450 REQUIRES   EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK COMPT SEAT TRACK AT FR28 - FR30, Y450 WAS EVALUATED   AND FOUND NOT CONFORMITY WITH A300-600F SRM53-10-16 FIG.201. REPORTED IT TO FEDEX   ENGINEER AND REPAIRED IT PER A300-600F SRM53-10-16 FIG.201. EO: 6-5100-7-5000 D7 PT1 WAS   COMPLETED TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR121.707. THE REPAIR WAS CATEGORY "A" AND  WAS   CLASSIFIED AS MAJOR PER GMM6-2-100
